Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What are the causes for having cramps and nausea after embryo transfer ?

Hi Yesterday was my 7 days embryo transfer and before lunch i have cramps like periode cramps then I pray about ten minutes asked to God who makes a dead and a life and whatever happen is happen then all cramps suddenly disappear.As my knowladge that cramps could be I will get my periode or implantation .And also i feel little bit nausea yesterday and today.Please be advised .YW
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Thanks for your query.

You will not have periods post implantation.

Cramps with bleeding per vagina indicates abortion.

If you did not have any bleeding then it is not a emergency thing according to my knowledge.

And nausea is quite normal thing in first trimester.

But it is advisable to visit your obstetrician once.

Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you good health.

Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor